# SDR FDEA201603271080

- Difficulty date: March 27, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,279 hours, 17,457 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 830, X=-8.5 FOUND CORROSION.  CORRODED FLOOR SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STATION 785 - 907, X = -8.5 IAW SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
